Skin side effects and HIV medications
Jan 24, 2005
My skin shows an instable character. When I take a bath, if i use a simple soap my skin becomes very dry, on the other hand if i use a body lotion to mouisturize my skin it becomes oily. This conditions cause either fissures or pimples.
What should i do or which characters does my soap consist or any product suggestion ?
Response from Dr. Henry
If you live in a dry climate having a humidifier (that stays clean) in your bedroom might help. Seeing a dermatologist is often useful to optimize how your skin is feeling. Alpha-keri lotion and similar skin moisturizing products are variable helpful without a consistent response. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Vaccine Trials Phase 3
- Where Do Hiv Lesions First Appear?
- How Many Days After Contact With Hiv Person Will Hiv Show Up In Blood?
- Can I Have Unprotected Sex With Someone Who Is Hiv Positive And Not Get Infected?
- When Is The Best Time To Take An Hiv Swab Test?
- Is Thrush Of The Tongue Contagious?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.